# SDR IPXA2021091373828

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 28,692 hours, 10,238 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7250 · Turbine Section
- Part: Tube
- Part number: 1453M86G02
- Part serial: TAG01452981
- Condition: Blown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB - EMERGENCY DECLARED -LT ENGINE FIRE INDICATION ON EICAS AND FUEL CONTROL SWITCH. ACTICATED ON CLIMB AND THEN EXTINGUISHED AFTER ABOUT 45 SECONDS RESULTING IN AN AIR TURN BACK - FLT LANDED W/OUT INCIDENT.FOUND HPT RECOUP AIR TEE BLOWN, AT 10:30 POSITION. REPLACED, TORQUED AND SAFETYED SAID TEE DUCT REF LEFT ENG. REF CF6 ENGINE MANUAL 72-00-00 ENGINE PIPING ASSY RAN ENG ALL INDICATIONS AND LEAK CK NORMAL SECURED.
